Compatible poisson structures on fibered 5-manifolds

R. Flores-Espinoza, J. C. Ruíz-Pantaleón, Yu Vorobiev

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

© 2018, Sociedad Matemática Mexicana. We study a class of Poisson tensors on a fibered manifold which are compatible with the fiber bundle structure by the so-called almost coupling condition. In the case of a 5-dimensional orientable fibered manifolds with 2-dimensional bases, we describe a global behavior of almost coupling Poisson tensors and their singularities by using a bigraded factorization of the Jacobi identity. In particular, we present some unimodularity criteria and describe a class of gauge type transformations preserving the almost coupling property.
Original languageAmerican English
Pages (from-to)187-209
Number of pages23
JournalBoletin de la Sociedad Matematica Mexicana
DOIs
StatePublished - 1 Mar 2020

Fingerprint

Dive into the research topics of 'Compatible poisson structures on fibered 5-manifolds'. Together they form a unique fingerprint.

Cite this